VOL. 53 · NO. 1 | February 2023
Front Matter
Rocky Mountain J. Math. 53 (1), (February 2023)
No abstract available
Ali Rezaie Aliabad, Farimah Farrokhpay, Mohammad Ali Siavoshi
Rocky Mountain J. Math. 53 (1), 1-9, (February 2023) DOI: 10.1216/rmj.2023.53.1
KEYWORDS: regular range 1, rings of continuous functions, strongly regular associate, UG rings, 13A05, 16U60, 54C40
Boualem Benseba, Soufyane Mokhtari
Rocky Mountain J. Math. 53 (1), 11-16, (February 2023) DOI: 10.1216/rmj.2023.53.11
KEYWORDS: Eisenstein trinomials, ramification, Newton polygons, doubly transitive groups, Galois group, 11R32, 12F10, 11S15, 12E10
Martin Bohner, Hüseyin Budak, Hasan Kara
Rocky Mountain J. Math. 53 (1), 17-26, (February 2023) DOI: 10.1216/rmj.2023.53.17
KEYWORDS: quantum calculus, post-quantum calculus, (p,q)-integrals, Jensen–Mercer inequalities, Hermite–Hadamard inequalities, 26D10, 26D15, 26D07
Mbarek Haynou, Bouchaïb Sodaïgui, Mohammed Taous
Rocky Mountain J. Math. 53 (1), 27-48, (February 2023) DOI: 10.1216/rmj.2023.53.27
KEYWORDS: class group, quartic number fields, local and Hilbert symbols, ramification, discriminant, 11R16, 11R29, 11R37
Fatih Hezenci, Hüseyin Budak, Pinar Kösem
Rocky Mountain J. Math. 53 (1), 49-64, (February 2023) DOI: 10.1216/rmj.2023.53.49
KEYWORDS: Simpson’s 38 formula, Fractional calculus, Convex functions, 26D07, 26D10, 26D15
Naveed Hussain, Stephen S.-T. Yau, Huaiqing Zuo
Rocky Mountain J. Math. 53 (1), 65-87, (February 2023) DOI: 10.1216/rmj.2023.53.65
KEYWORDS: Hessian algebra, isolated singularity, derivation Lie algebra, 14B05, 32S05
Raheleh Jafari, Ali Akbar Yazdan Pour
Rocky Mountain J. Math. 53 (1), 89-101, (February 2023) DOI: 10.1216/rmj.2023.53.89
KEYWORDS: shedding vertex, ass-decomposable ideal, sequentially Cohen–Macaulay, Stanley inequality, 05E45, 13F55
Anuj Jakhar
Rocky Mountain J. Math. 53 (1), 103-110, (February 2023) DOI: 10.1216/rmj.2023.53.103
KEYWORDS: monogenity, nonmonogenity, Newton polygon, power basis, 11R04, 11R21
Jakub Kabat
Rocky Mountain J. Math. 53 (1), 111-117, (February 2023) DOI: 10.1216/rmj.2023.53.111
KEYWORDS: nearly free curves, line arrangements, 14N20, 52C35, 32S22
Bernd C. Kellner
Rocky Mountain J. Math. 53 (1), 119-151, (February 2023) DOI: 10.1216/rmj.2023.53.119
KEYWORDS: Faulhaber polynomial, power sum, Bernoulli number and polynomial, reciprocal and palindromic polynomial, Genocchi and Lah number, Hoppe’s formula, 11B57, 11B68
Miklós Laczkovich, Ivan Vasenov
Rocky Mountain J. Math. 53 (1), 153-155, (February 2023) DOI: 10.1216/rmj.2023.53.153
KEYWORDS: tilings with right triangles, regular polygons, 52C20
Takashi Nakamura
Rocky Mountain J. Math. 53 (1), 157-176, (February 2023) DOI: 10.1216/rmj.2023.53.157
KEYWORDS: Hurwitz zeta function, periodic zeta function, real and complex zeros, 11M35, 11M20, 11M26
Robert A. Spencer
Rocky Mountain J. Math. 53 (1), 177-208, (February 2023) DOI: 10.1216/rmj.2023.53.177
KEYWORDS: Temperley–Lieb, diagram algebras, modular representation theory, 16G99
Leping Suo, JinRong Wang
Rocky Mountain J. Math. 53 (1), 209-240, (February 2023) DOI: 10.1216/rmj.2023.53.209
KEYWORDS: quaternion-valued, impulsive differential equations, asymptotic stability, Ulam–Hyers–Rassias stability, 34A37, 34D20
P. G. Walsh
Rocky Mountain J. Math. 53 (1), 241-248, (February 2023) DOI: 10.1216/rmj.2023.53.241
KEYWORDS: Diophantine equations, 11D41
Jin Wen, Chong-Wang Yue, Zhuan-Xia Liu, Shi-Juan Wang
Rocky Mountain J. Math. 53 (1), 249-273, (February 2023) DOI: 10.1216/rmj.2023.53.249
KEYWORDS: time-fractional diffusion equation, simultaneous inversion, fractional Tikhonov regularization, a priori and a posteriori regularization parameters, 35R11, 41A28, 65N21
Zhang Jiaxiang, Gao Hongya
Rocky Mountain J. Math. 53 (1), 275-284, (February 2023) DOI: 10.1216/rmj.2023.53.275
KEYWORDS: Gradient estimate, Entropy solution, Degenerate elliptic equation, 35J70
Shuo Zhang
Rocky Mountain J. Math. 53 (1), 285-297, (February 2023) DOI: 10.1216/rmj.2023.53.285
KEYWORDS: Toeplitz operator, Hankel operator, generalized Hartogs triangle, Bergman space, ‎32A36‎, 47B35
Pengshe Zheng, Ya Tang, Shunchu Li, Xiaoxu Dong
Rocky Mountain J. Math. 53 (1), 299-308, (February 2023) DOI: 10.1216/rmj.2023.53.299
KEYWORDS: Variable coefficients, nonlinear, ordinary differential equation, associated Chebyshev equation, elastic upgrading transformation, elastic reduced transformation, 34A25, 34A34
Yong Zhou, Jia Wei He
Rocky Mountain J. Math. 53 (1), 309-324, (February 2023) DOI: 10.1216/rmj.2023.53.309
KEYWORDS: nonautonomous fractional evolution equations, Riemann–Liouville fractional derivative, existence, 35R11, 37B55, 47D06
Back to Top